Abelian properties of Anick spaces/
Waite, W. M.
Abelian properties of Anick spaces/ Brayton Gray. - v, 111 pages: illustrations; 26 cm. - Memoirs of the American Mathematical Society, volume 246, number 1162 0065-9266; . - Memoirs of the American Mathematical Society; no. 1162. .
"Volume 246, number 1162 (first of 6 numbers), March 2017."
Includes bibliographical references.
9781470423087 1470423081
2016055094
Abelian groups.
Topological groups.
Topological spaces.
Loop spaces
H-spaces.
colm
Abelian properties of Anick spaces/ Brayton Gray. - v, 111 pages: illustrations; 26 cm. - Memoirs of the American Mathematical Society, volume 246, number 1162 0065-9266; . - Memoirs of the American Mathematical Society; no. 1162. .
"Volume 246, number 1162 (first of 6 numbers), March 2017."
Includes bibliographical references.
9781470423087 1470423081
2016055094
Abelian groups.
Topological groups.
Topological spaces.
Loop spaces
H-spaces.
colm